# SDR CALA2024122401641

- Difficulty date: December 22, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 124,383 hours, 19,193 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

DOOR 1R SLIDE WILL NOT ARM FOLLOWING FIM 52-11-FAULT TREE 804 FOUND DEBRIS ON BOTTOM OF GIRT BAR, REMOVED DEBRIS, DOOR ARMED AND DISARMED WITH EASE
